Jump to content
Acne.org
  • entries
    23
  • comments
    3
  • views
    6,656

Day 74- Nothing new

hot.tahiti

232 views

I envy you users of accutane that don't have to go through the horrendous initial breakout that has been plaguing me for the last 2 months. IB has made sure that I have at least one large cyst on my acne ridden face as if the dozens of scars, small white headed pimples and redness weren't enough to make me spend at least 20mins prepping my face prior to venturing outside my house. Accutane is definitely running through my blood but instead of soothing and healing my skin its causing havoc and endless eruptions on my face.

Ah when will this end? If my derm didn't look like Dr Kovac I'd be cursing him every time I look in the mirror. Instead of crying every time I see my blotched face I remember him saying "you will see results in the third month". Will I see results in my third month?...



2 Comments


Recommended Comments

×